# SDR 2005UALA00450

- Difficulty date: May 17, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 50,978 hours, 27,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT BEAR STRAP HAS PRE-EXISTING CUTOUT FOR REPAIR.  *S/D*  MAJOR REPAIR.  INSTALLED DOUBLER-TRIPLER REPAIR PER SRM 53-00-01 FIG 230.
